# SDR SWAA2022042797396

- Difficulty date: April 25, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 53,230 hours, 31,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR LOWER EMERGENCY LIGHT LENS MISSING DIRECTIONAL ARROW / [01] REMOVED AND REPLACED EMERGENCY EXIT LAMP ASSY AND DIRECTIONAL SIGN REF AMM 33-51-01;[02] INSPECTED
